Analytical Solution of the Equation of the Nonequilibrium Solute Transport in Soil With Dual Porosity
dc.contributor.author | Mikayilov, F. D. | |
dc.contributor.author | Pachepsky, Y. A. | |
dc.date.accessioned | 2020-03-26T16:45:26Z | |
dc.date.available | 2020-03-26T16:45:26Z | |
dc.date.issued | 2003 | |
dc.department | Selçuk Üniversitesi | en_US |
dc.description.abstract | The paper contains new analytical solutions to the problem of convective-dispersive solute transport in mobile and immobile zones of soil pore space for the finite layer of soil subject to leaching with brackish water. Simulations demonstrate the role of soil structure in solute transport during leaching. The opportunity is shown to use the analytical solutions in leaching optimization. | en_US |
dc.identifier.citation | Mikayilov, F. D., Pachepsky, Y. A., (2003). Analytical Solution of the Equation of the Nonequilibrium Solute Transport in Soil With Dual Porosity. Eurasian Soil Science, 36(4), 398-406. | |
dc.identifier.endpage | 406 | en_US |
dc.identifier.issn | 1064-2293 | en_US |
dc.identifier.issue | 4 | en_US |
dc.identifier.scopusquality | Q2 | en_US |
dc.identifier.startpage | 398 | en_US |
dc.identifier.uri | https://hdl.handle.net/20.500.12395/18371 | |
dc.identifier.volume | 36 | en_US |
dc.identifier.wos | WOS:000182391000006 | en_US |
dc.identifier.wosquality | Q4 | en_US |
dc.indekslendigikaynak | Web of Science | en_US |
dc.indekslendigikaynak | Scopus | en_US |
dc.language.iso | en | en_US |
dc.publisher | Interperiodica | en_US |
dc.relation.ispartof | Eurasian Soil Science | en_US |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/closedAccess | en_US |
dc.selcuk | 20240510_oaig | en_US |
dc.title | Analytical Solution of the Equation of the Nonequilibrium Solute Transport in Soil With Dual Porosity | en_US |
dc.type | Article | en_US |